# SDR SWIA2024010200030

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 38,731 hours, 37,492 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON THE LEADING EDGE OF  THE FLAP-VANE ON THE LEFT OB FLAP AT APPROX. F/STA 210.50 (FILED CLSOED) FOUND DENT AT LEFT WING O/B FLAP VANE F.S. 210.50 TO BE OUT OF LIMITS PER SRM 57-53-00 FIG 102 SHEET 3. NO DENTS PERMITTED. REF CP 27621022 FOR FURTHER ACTION.
